# SDR IPXA2014081583977

- Difficulty date: July 17, 2014
- Submitted: August 15, 2014
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 75,859 hours, 15,299 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB73952
- Condition: Corroded
- Location: Rws 480-438
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 4C, RT WING UPPER SKIN PANEL HAS CORROSION AT STRINGER 3R, BETWEEN XORS 480.25 AND 538.49.  REPAIRED SKIN IAW EA 011-5730-01-A5521, REV I/R AND EO 5730-55194-A.
